# SDR ASAA2016092618177

- Difficulty date: September 26, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 38,650 hours, 11,550 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261038
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY NR 1 FLOOR PANEL IS CORRODED.  ACFT GROUNDED.  DUE TO LENGTH OF CORR FOUND TO BE OUT OF LIMITS IAW SRM 53 00 53 1A 1, FABRICATED NEW FLOOR PANEL IAW  SRM 51 40 05 0G 0, RESTORED FINISH IAW BSOPM 20 41 02.
